# SDR SIMA20171107008

- Difficulty date: November 7, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 42,016 hours, 38,923 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LT FRAME 10 IS CRACKED, BELOW DV WINDOW. REMOVED AND REPLACED COCKPIT LT FRAME 10 SECTION BELOW DV WINDOW IAW SRM 51-40-02.
